# SDR DALA2016062004884

- Difficulty date: June 14, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 53,069 hours, 28,762 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Missing
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE NITROGEN CYLINDER PULL CABLE MISSING.  REPLACED CABLE IAW MM.  AIRCRAFT OK FOR SERVICE.
